Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vaginal Hemorrhage Left Pain Fever Headache Fatigue

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Fatigue

... What Is Fatigue? Is Fatigue Important? How Do I Know if I Have Fatigue? What Causes Fatigue, and How Is It Treated? The Bottom Line What Is Fatigue? Fatigue is tiredness that does not go away when you rest. It can be physical or psychological. With physical fatigue , your muscles cannot do things as easily as they used to. You might notice this when you climb stairs or carry bags of groceries.
Ask the Experts

HIV and chronic morning pain and fatigue

Having read so many posts on joint pain, fatigue etc on this forum and my doctor's inability to give me a concrete answer except "Perhaps that is just one effect of HIV", should I and others just accept it as a way life we just have to cope with? I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Chronic pain is a common problem in the general population with chronic pain and fatigue perhaps even more common in HIV+ persons. Often cause is unclear and treatment unsatisfactory as you suggest. For some patients Read more »

PAIN ALONG THE SPINE, BACK AND HIP JOINTS AND FATIGUE

Dear Dr.,I am poz and on meds. I always have a problem of pain along the spine, back and hip joints. The pain I feel is like something is burning along the spine, back and hip joints of which I always feel somebody should massege me throughout. ...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...thing to do to make the pain stop is to identify the underlying cause of the discomfort and then treat that problem. Regarding fatigue, this is another common complaint in the setting of HIV disease. The cause is often multifactorial (more than... Read more »

Fatigue and Leg Pains

Dr. Bob I have diagnosed July 30th 2007. Looking back, I think I had my seroconversion at the begining of March 2007. My bood counts are CD4+ 341, cd4% 23.8 and VL 37000In the last few days i am feeling tired constantly and my legs ache. My stomach...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello George,If you are experiencing the recent onset of fatigue, let pains and upset stomach, should you worry? No. Should you tell your HIV specialist? Yes. Whenever you develop new symptoms you should Read more »

Blood in stool, headaches, side pains, fatigue

Dr.I am needing some advice. I have always been healthy and active (dancing, acting, exercize)but the past 3 years have been rough. Dizzy and fatigued, headaches and shaking. I have those symptoms under control most of the time (with my doctors...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,Dizzy, fatigued, headaches, and a lot of blood in your stool. Should you be examined??? In a word, yes! The blood loss in the stool could lead to anemia, Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...health care provider immediately if you experience a bad rash or a rash together with any of the following symptoms: fever, lack of energy, excessive tiredness, muscle or joint pain, blisters, blisters in the mouth, and pink eye. Liver... Read more »
AIDS InfoNet

Taking Current Antiretroviral Drugs

...(Combination pill) 2 (150 mg lamivudine + 300 mg zidovudine: 1, 2x/day) No food restrictions. Anemia, nausea, vomiting, headache, fatigue, muscle aches, bone marrow toxicity,. Do not take with zidovudine, stavudine or lamivudine. ... Read more »
AIDS InfoNet

Indinavir (Crixivan)

...glasses of water each day. In rare cases, indinavir can cause serious anemia, a loss of red blood cells. This may show up as extreme fatigue, jaundice (yellowing of the skin and whites of the eyes), or rust-colored urine. It can also cause upset... Read more »
Test Positive Aware Network

Retrovir

...ml syrup Manufacturer contact: ViiV Healthcare, 1 (877) 844-8872 Potential side effects and toxicity: May include headaches, fever, chills, muscle soreness, fatigue, nausea, and fingernail discoloration. Zidovudine (AZT) has been... Read more »
Connect With Others

fever and body pain after 4 and 7 and month -ve?

Posted by Anonymous, 2 Replies
...tested negative and this is not the cause of my fever or body pain. I've had dry throat, trouble swalloing, fever, body pain, headaches, tiredness after testing negative at 4 and months. Any change both elisa's could be wrong? (My exposure was a... Read more »

Please HELP! Continous headache, fever

Posted by Anonymous, 2 Replies
...Has anyone had a severe headache and fever at night along with PN symptoms after recent diagnosis? Please help !! Thank you! Read more »

fatigue

Posted by planonstaying, 7 Replies
...i was recently diagnosed and am still waiting for bloodwork I got the test because of fatigue issues i have been having. most other stuff had been eliminated and I knew I was at risk=/ I am going to ask the specialist Read more »

pain

Posted by Anonymous, 1 Reply
...their penis 4 days after exposure then moving to groin then fatigue and thrush accompanyed by muscle burning sensations and headaches and swollen lymph nodes then like a bad cold and rash under armpits and itchy skin all gradually within a 6... Read more »